Alert archive / New Jersey / Areal Flood Warnings in 2008
Areal Flood Warning 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 12, 2008, 1:13 PM EST for Somerset County, New Jersey. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2008, 1:13 PM EST (18:13 UTC)
- Expired
- Dec 13, 2008, 5:37 PM EST
- In force
- 28 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 121813
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EST FRI DEC 12 2008
NJC035-130000-
/O.NEW.KPHI.FA.W.0018.081212T1813Z-081213T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
113 PM EST FRI DEC 12 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
* UNTIL 700 PM EST
* FLOODING CONTINUES ALONG THE NORTH BRANCH OF THE RARITAN RIVER,
AND ALONG THE MILLSTONE RIVER IN THE VICINITY OF GRIGGSTOWN,FROM
LAST NIGHTS RAIN. WHILE WATER LEVELS REMAIN ABOVE FLOOD STAGE ON THE
NORTH BRANCH OF THE RARITAN RIVER, STAGES ARE FALLING AT THIS TIME,
AND COULD DROP BELOW FLOOD STAGE BY THIS EVENING. WATER LEVELS ON
THE MILLSTONE RIVER IN THE VICINITY OF GRIGGSTOWN ARE APPROACHING
CREST, AND SHOULD BEGIN TO FALL LATE THIS AFTERNOON. HOWEVER, IT
MAKE TAKE ANOTHER DAY OR TWO FOR THE MILLSTONE RIVER TO DROP BACK
WITHIN ITS BANKS AT GRIGGSTOWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4055 7453 4049 7448 4037 7462 4039 7464
4037 7472 4049 7478 4055 7474 4057 7471
4061 7471 4071 7473 4075 7456 4064 7452
4063 7444
$$
JJM4 follow-up statements
000
WGUS41 KPHI 122336
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EST FRI DEC 12 2008
NJC035-131200-
/O.EXT.KPHI.FA.W.0018.000000T0000Z-081213T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
636 PM EST FRI DEC 12 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 700 AM EST SATURDAY
* AT 626 PM EST FRIDAY EVENING, THE MILLSTONE RIVER IN THE VICINITY
OF GRIGGSTOWN WAS NEAR CREST AT 15.1 FEET. FLOOD STAGE AT
GRIGGSTOWN IS 10 FEET. WHILE THE MILLSTONE RIVER AT GRIGGSTOWN IS
EXPECTED TO RECEDE SLOWLY OVERNIGHT AND ON SATURDAY, IT WILL
REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD. THERE AREAL FLOOD
WARNING POSTED EARLIER FOR SOMERSET COUNTY HAS THEREFORE BEEN
EXTENDED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4055 7453 4049 7448 4037 7462 4039 7464
4037 7472 4049 7478 4055 7474 4057 7471
4061 7471 4071 7473 4075 7456 4064 7452
4063 7444
$$
JJM000
WGUS41 KPHI 131007
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EST SAT DEC 13 2008
NJC035-131500-
/O.EXT.KPHI.FA.W.0018.000000T0000Z-081213T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
507 AM EST SAT DEC 13 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
* UNTIL 1000 AM EST
* AT 504 AM EST SATURDAY MORNING, THE MILLSTONE RIVER IN THE
VICINITY OF GRIGGSTOWN WAS NEAR 13.7 FT AROUND 500 AM EST. FLOOD
STAGE IS 10 FEET. WHILE THE MILLSTONE RIVER AT GRIGGSTOWN IS
EXPECTED TO RECEDE SLOWLY, IT WILL REMAIN ABOVE FLOOD STAGE THROUGH
TODAY. THEREFORE, THE AREAL FLOOD WARNING FOR SOMERSET COUNTY HAS
BEEN EXTENDED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4055 7453 4049 7448 4037 7462 4039 7464
4037 7472 4049 7478 4055 7474 4057 7471
4061 7471 4071 7473 4075 7456 4064 7452
4063 7444
$$
NIERENBERG000
WGUS41 KPHI 131425
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 AM EST SAT DEC 13 2008
NJC035-140000-
/O.EXT.KPHI.FA.W.0018.000000T0000Z-081214T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
925 AM EST SAT DEC 13 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
* UNTIL 700 PM EST SATURDAY
* AT 845 AM EST SATURDAY, THE MILLSTONE RIVER IN THE VICINITY OF
GRIGGSTOWN WAS NEAR 13.1 FT. FLOOD STAGE IS 10 FEET. WHILE THE
MILLSTONE RIVER AT GRIGGSTOWN IS EXPECTED TO RECEDE SLOWLY, IT WILL
REMAIN ABOVE FLOOD STAGE THROUGH TODAY. THEREFORE, THE FLOOD WARNING
HAS BEEN EXTENDED.
THE GRIGGSTOWN CROSSING WILL BE CLOSED TO TRAFFIC UNTIL THE RIVER
RECEDES. DO NOT DRIVE YOUR VEHICLE AROUND THE BARRICADE.
LAT...LON 4055 7453 4049 7448 4037 7462 4039 7464
4037 7472 4049 7478 4055 7474 4057 7471
4061 7471 4071 7473 4075 7456 4064 7452
4063 7444
$$
MPD000
WGUS81 KPHI 132237
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EST SAT DEC 13 2008
NJC035-132245-
/O.CAN.KPHI.FA.W.0018.000000T0000Z-081214T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
537 PM EST SAT DEC 13 2008
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOMERSET COUNTY...
THE LEVEL OF THE RIVERS AND STREAMS IN SOMERSET COUNTY WILL CONTINUE
TO FALL TONIGHT. MOST HAVE RETURNED WITHIN THEIR BANKS. AS A
RESULT, THE FLOOD WARNING HAS BEEN DISCONTINUED.
LAT...LON 4055 7453 4049 7448 4037 7462 4039 7464
4037 7472 4049 7478 4055 7474 4057 7471
4061 7471 4071 7473 4075 7456 4064 7452
4063 7444
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 12, 1:10 PM EST, 3 minutes earlier.
Area forecast discussion, Dec 12, 1:10 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EST FRI DEC 12 2008
.SYNOPSIS...
INTENSIFYING LOW PRESSURE OVER MAINE WILL MOVE INTO CANADA
LATER THIS AFTERNOON. A DISSIPATING ARCTIC COLD FRONT WILL MOVE
THROUGH LATE TONIGHT. HIGH PRESSURE WILL THEN BUILD OVER THE REGION
FROM THE WEST SATURDAY. THIS HIGH WILL SLIDE OFF TO OUR EAST
SATURDAY NIGHT AND SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA
FROM THE WEST TUESDAY. THE FRONT MAY THEN STALL TO OUR SOUTH WHILE
HIGH PRESSURE SLIDES BY TO OUR NORTH. A COUPLE AREAS OF LOW PRESSURE
MAY THEN TRAVEL ALONG THE FRONT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ZONES AND GRIDS WILL BE UPDATED TO CANCEL THE FLOOD WATCH AND
WINTER STORM WARNING. THE SIGNIFICANT PRECIPITATION IS OVER.
PLEASE REFER TO INDIVIDUAL FLOOD WARNING STATEMENTS.
OTHERWISE, WE TWEAKED MAX TEMPS UPWARD A BIT BASED ON CURRENT
TEMPS AND UPPED THE WINDS SLIGHTLY BASED ON THE LATEST FCST
SOUNDINGS.
BY THIS AFTERNOON, ENOUGH DRY AIR SHOULD ARRIVE FOR SKIES TO
BECOME PARTLY SUNNY SOUTH AND ALL PCPN END. MEANWHILE, THE COLD
AIR COULD STILL CAUSE SOME ISOLATED SNOW SHOWERS FAR NORTHWEST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
A WEAKENING ARCTIC FRONT IS EXPECTED TO MOVE THROUGH THE REGION
LATE TONIGHT. MODEL SOUNDINGS SHOW ENOUGH MOISTURE TO SUPPORT
SCATTERED SNOW SHOWERS NORTH AND FLURRIES SOUTH LATE TONIGHT AND
SATURDAY MORNING. SOME FLURRIES SHOULD CONTINUE NORTH IN THE
AFTERNOON. THE AIRMASS TRIES TO MODIFY WARMER WITH SUBSIDENCE IN
THE AFTERNOON, BUT SOUNDINGS INDICATE TEMPERATURES WILL BE COLD
ANYWAY AND THE MAV GUIDANCE LOOKS TOO HIGH WHEN COMPARED TO THE
GFS SOUNDINGS.
SATURDAY NIGHT, RETURN FLOW ON THE BACKSIDE OF THE DEPARTING HIGH
AND WSW FLOW ALOFT LOOKS LIKE IT WILL ALLOW SOME HIGH CLOUDS TO
SPREAD INTO THE REGION. MAV TEMPS GENLY LOOK OK.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THIS TIME FRAME IS ANTICIPATED TO START ON THE QUIET SIDE, THEN OUR
WEATHER TURNS MORE ACTIVE WITH THE TEMPERATURE ROLLER COASTER RIDE
LOOKING TO CONTINUE. THE MODEL CONSENSUS IS FOR AN UPPER-LEVEL RIDGE
TO BE OVER THE EAST SUNDAY, WITH A STRONG SURFACE HIGH IN CONTROL.
AS ENERGY DIVES INTO THE WESTERN UNITED STATES UPPER-LEVEL TROUGH
THOUGH, THE RIDGE IN THE EAST WILL EVENTUALLY BE KNOCKED DOWN. HPC
USED THE ECMWF AS A GUIDE THROUGH TUESDAY, WITH A PROGRESSIVE BLEND
TOWARD THE ECMWF ENSEMBLE MEAN THEREAFTER TO ADDRESS THE
UNCERTAINTIES IN THE SYNOPTIC DETAILS AT THIS TIME RANGE. HPC
MENTIONED THAT THE ECMWF AND ITS MEAN CLUSTER STRONGLY AGREE WITH
BOTH THE GEM GLOBAL MEAN AND THE DETERMINISTIC UKMET INTO WEDNESDAY.
THIS INDICATES A MEAN TROUGH OVER THE WESTERN STATES AND A FLAT
SUBTROPICAL RIDGE OVER THE SOUTHEASTERN UNITED STATES. THE LAST
SEVERAL RUNS OF THE GFS AND GFS ENSEMBLE MEAN HAVE SHOWN MORE OF A
SPLIT OVER WESTERN NORTH AMERICA AND THE EASTERN PACIFIC FROM
ABOUT MID PERIOD ONWARD /SETTLING THE MAIN POLAR LOBE INTO
CALIFORNIA/.
GIVEN THE ABOVE, A STRONG AREA OF HIGH PRESSURE IS FORECAST TO BE
SLIDING OFF THE MID ATLANTIC COAST ON SUNDAY. AS THIS OCCURS, A DEEP
SOUTHWESTERLY FLOW WILL OCCUR AS A STRONG COLD FRONT MARCHES THROUGH
THE GREAT LAKES AND OHIO/TENNESSEE VALLEYS ON MONDAY. THE MODEL
CONSENSUS INDICATES THAT THE MAIN UPPER-LEVEL TROUGH REMAINS WELL
TO OUR WEST, WITH THE EAST WITHIN A SOUTHWESTERLY FLOW ALOFT. THIS
MAY ALLOW THE ENERGY ASSOCIATED WITH THE FRONT TO SHEAR OUT AS IT
LIFTS INTO THE NORTHEAST. WE MAY HAVE TO WATCH IN CASE THE SURFACE
FRONT THAT MOVES THROUGH OUR AREA ON TUESDAY DECIDES TO STALL TO
OUR SOUTH TUESDAY NIGHT AND WEDNESDAY. GIVEN THE ADVERTISED
SOUTHWESTERLY FLOW ALOFT, RIPPLES OF ENERGY MAY TEND TO TRAVEL
ALONG THIS BOUNDARY WEDNESDAY AND THURSDAY. DEPENDING ON THE EXACT
SYNOPTIC SETUP, SOME PRECIPITATION MAY BE THROWN INTO OUR AREA
FROM THE SOUTHERN ENERGY, ESPECIALLY ACROSS OUR SOUTHERN ZONES.
FOR NOW, WE CARRIED CHC POPS FOR THE CWA. PRECIPITATION TYPE COULD
BE IN QUESTION, HOWEVER FOR NOW WE CARRIED A GENERIC RAIN/SNOW AS
UNCERTAINTY COMES INTO PLAY.
THAT IS ALL FOR NOW. THANKS TO THE SURROUNDING OFFICES, MARFC AND
HPC FOR THE COLLABORATION TODAY. HAVE A GOOD ONE
&&
.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WINDS HAVE COME AROUND TO WEST-NORTHWEST AT AROUND 15 KNOTS WITH
GUSTS TO AROUND 25 KNOTS. THE VAST MAJORITY OF THE PRECIPITATION
HAS ENDED OVER THE TAF SITES, AND VSBYS ARE NOW EXPECTED TO REMAIN
VFR. CEILINGS WERE BEGINNING THEIR SLOW CLIMB UPWARD, AND SHOULD GO
TO VFR OR MVFR /AROUND 3K FT/ DURING THE AFTERNOON. GUSTINESS SHOULD
CONTINUE FOR MUCH OF THE AFTERNOON.
THERE MAY BE ONE MORE BOUT WITH MVFR CONDITIONS /MAINLY CEILINGS/
LATE THIS AFTERNOON INTO THIS EVENING WITH A TROUGH ROTATING
THROUGH, BUT AFTER THAT VFR SHOULD PREVAIL.
OUTLOOK...
GENERALLY VFR CONDITIONS ARE EXPECTED OVER THE WEEKEND AND MONDAY.
THE NEXT SHOT AT ORGANIZED PRECIPITATION SHOULD OCCUR OVERNIGHT
MONDAY INTO TUESDAY WITH POSSIBLE MVFR OR IFR CONDITIONS DEVELOPING
AGAIN.
&&
.MARINE...
THE SCA FLAG WILL CONTINUE OVER THE AREA TODAY WITH THE TIMING OF
THE ADVISORY LOOKING GOOD. WE HAVE HAD A SPECIAL MARINE WARNING FOR
SEVERAL HOURS OVERNIGHT WITH GUSTY WINDS IN THE SHOWERS. IT APPEARS
THAT THE WARM SECTOR WIND GUSTS WILL BE AWAY FROM THE WATERS
SHORTLY, SO NO GALE WILL BE REQUIRED. SEAS PROBABLY AT THEIR MAX NOW
AND WILL SLOWLY SUBSIDE TODAY THROUGH TONIGHT.
AFTER THAT THERE COULD VERY WELL BE A THREE DAY PERIOD IN WHICH SCA
WILL NOT BE NECESSARY AS HIGH PRESSURE BUILDS INTO AND OVER OUR
MARINE AREA. THE NEXT CHANCE FOR SCA CONDITIONS SHOULD OCCUR MONDAY
NIGHT INTO TUESDAY IN THE SOUTHERLY GRADIENT PRECEDING THE NEXT COLD
FRONT. THIS MIGHT BE MORE OF A SWELL INDUCED SCA VS WIND AND SEAS.
WE WILL SEE WHAT THE MODELS BRING WITH THIS OVER THE NEXT COUPLE OF
DAYS.
&&
.TIDES/COASTAL FLOODING...
THE COMBINATION OF RAINFALL AND THE ASTRONOMICAL HIGH TIDE ALONG THE
TIDAL DELAWARE HAS GENERATED MINOR TIDAL FLOODING, AND THAT WILL
CONTINUE FROM AROUND PHILADELPHIA NORTHWARD UNTIL ABOUT 300 PM EST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
PAZ069-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
NJZ017>019.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431.
&&
SYNOPSIS...STAUBER AND GIGI
NEAR TERM...GIGI
SHORT TERM...STAUBER
LONG TERM...GORSE
AVIATION...OHARA AND DELISI
MARINE...OHARA
TIDES/COASTAL FLOODING...DELISIHazardous weather outlook, Dec 12, 1:04 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 104 PM EST FRI DEC 12 2008 NJZ001-007-008-PAZ054-055-060>062-131815- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 104 PM EST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-PAZ067-068-131815- HUNTERDON-SOMERSET-CHESTER-MONTGOMERY- 104 PM EST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ069-131815- BUCKS- 104 PM EST FRI DEC 12 2008 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ012-015-016-PAZ070-131815- NEW CASTLE-CECIL-MIDDLESEX-MERCER-SALEM-DELAWARE- 104 PM EST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ071-131815- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-PHILADELPHIA- 104 PM EST FRI DEC 12 2008 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-131815- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 104 PM EST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-131815- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 104 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-131815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 104 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 7:46 PM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 9 hr |
| Dec 11, 9:00 PM EST | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 13 hr |
| Dec 11, 9:10 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 3 hr |
| Dec 11, 9:32 PM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer | 12 hr |
| Dec 11, 10:05 PM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 11 hr |
| Dec 11, 10:41 PM EST | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 6 hr |
| Dec 11, 10:59 PM EST | Special Marine Warning | PHI | 2 hr | |
| Dec 11, 11:20 PM EST | Areal Flood Warning | PHI | Hunterdon, Somerset | 14 hr |
| Dec 11, 11:49 PM EST | Areal Flood Warning | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 14 hr |
| Dec 12, 12:53 AM EST | Special Marine Warning | PHI | 112 min | |
| Dec 12, 2:48 AM EST | Areal Flood Advisory | PHI | Sussex, Warren | 6 hr |
| Dec 12, 5:42 AM EST | River Flood Warning | PHI | Somerset | 36 hr |
| Dec 12, 8:34 AM EST | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| Dec 12, 9:00 AM EST | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 6 hr |
| Dec 12, 9:07 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 20 hr |
| Dec 12, 9:40 AM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 4 days |
| Dec 12, 9:40 AM EST | River Flood Warning | PHI | Morris, Passaic | 19 hr |
| Dec 12, 9:40 AM EST | River Flood Warning | PHI | Burlington | 30 hr |
| Dec 12, 9:40 AM EST | River Flood Warning | PHI | Somerset | 6 hr |
| Dec 12, 9:40 AM EST | River Flood Warning | PHI | Morris | 20 hr |
| Dec 12, 9:40 AM EST | River Flood Warning | PHI | Morris | 34 hr |
| Dec 12, 9:50 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 19 hr |
| Dec 12, 1:44 PM EST | Areal Flood Warning | PHI | Monmouth, Ocean | 6 hr |
Nearby
Areal Flood Warnings in New Jersey, 2008Every areal flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.